# SDR 9722099942

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR GREEN DOWNLOCK LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT WAS CONTINUED TO DESTINATION (MSP) AND LANDED WITHOUT INCIDENT.  MAINTENANCE RELAMPED CENTER GEAR  INDICATION MODULE.  OPERATIONAL CHECK NORMAL.  AIRCRFT RETURNED TO SERVICE.
